American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] H.-P. Beise, T. Meyrath and J. Müller. Limit functions of discrete dynamical systems. Conform. Geom. Dyn. 18 (2014) 56-64.
Abstract, references, and article information
View Article: PDF

[2] S. Bezuglyi, J. Kwiatkowski, K. Medynets and B. Solomyak. Finite rank Bratteli diagrams: Structure of invariant measures. Trans. Amer. Math. Soc. 365 (2013) 2637-2679.
Abstract, references, and article information
View Article: PDF

[3] Michael Boshernitzan. A condition for weak mixing of induced IETs. Contemporary Mathematics 567 (2012) 53-65.
Book volume table of contents
View Article: PDF

[4] Matthew Nicol and Tomas Persson. Smooth Livšic regularity for piecewise expanding maps. Proc. Amer. Math. Soc. 140 (2012) 905-914. MR 2869074.
Abstract, references, and article information
View Article: PDF

[5] Alexandre I. Danilenko and Kyewon K. Park. Rank-one flows of transformations with infinite ergodic index. Proc. Amer. Math. Soc. 139 (2011) 201-207. MR 2729083.
Abstract, references, and article information
View Article: PDF

[6] Jérôme Rousseau and Benoît Saussol. Poincaré recurrence for observations. Trans. Amer. Math. Soc. 362 (2010) 5845-5859. MR 2661498.
Abstract, references, and article information
View Article: PDF

[7] Stefano Galatolo. Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 2477-2487. MR 2607877.
Abstract, references, and article information
View Article: PDF

[8] Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto. Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010) 315-321. MR 2550197.
Abstract, references, and article information
View Article: PDF

[9] Stanislav Shkarin. On the spectrum of frequently hypercyclic operators. Proc. Amer. Math. Soc. 137 (2009) 123-134. MR 2439433.
Abstract, references, and article information
View Article: PDF

[10] Xicheng Zhang. Exponential ergodicity of non-Lipschitz stochastic differential equations. Proc. Amer. Math. Soc. 137 (2009) 329-337. MR 2439457.
Abstract, references, and article information
View Article: PDF

[11] Stanislav Shkarin. The Kitai criterion and backward shifts. Proc. Amer. Math. Soc. 136 (2008) 1659-1670. MR 2373595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ian Melbourne. Rapid decay of correlations for nonuniformly hyperbolic flows. Trans. Amer. Math. Soc. 359 (2007) 2421-2441. MR 2276628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alexander I. Bufetov. Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of Abelian differentials. J. Amer. Math. Soc. 19 (2006) 579-623. MR 2220100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. Kochergin. Well-approximable angles and mixing for flows on $\mathbb{T}^2$ with nonsingular fixed points. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 113-121. MR 2119032.
Abstract, references, and article information
View Article: PDF

[16] Paul A. Hagelstein and Roger L. Jones. On restricted weak type $(1,1)$: The continuous case. Proc. Amer. Math. Soc. 133 (2005) 185-190. MR 2085168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Michael Field and Matthew Nicol. Ergodic theory of equivariant diffeomorphisms: Markov partitions and stable ergodicity. Memoirs of the AMS 169 (2004) MR 2045641.
Book volume table of contents

[18] Eli Glasner. Kazhdan's property and the geometry of $M_\Gamma (X)$. Math. Surveys Monogr. 101 (2003) 231-244.
Book volume table of contents
View Article: PDF

[19] Eli Glasner. The Furstenberg-Zimmer structure theorem. Math. Surveys Monogr. 101 (2003) 195-204.
Book volume table of contents
View Article: PDF

[20] Eli Glasner. Simple systems and their self-joinings. Math. Surveys Monogr. 101 (2003) 215-229.
Book volume table of contents
View Article: PDF

[21] Eli Glasner. Some applications of joinings. Math. Surveys Monogr. 101 (2003) 147-157.
Book volume table of contents
View Article: PDF

[22] Eli Glasner. Host's theorem. Math. Surveys Monogr. 101 (2003) 205-213.
Book volume table of contents
View Article: PDF

[23] Eli Glasner. Ergodicity and mixing properties. Math. Surveys Monogr. 101 (2003) 61-93.
Book volume table of contents
View Article: PDF

[24] Eli Glasner. Topological dynamics. Math. Surveys Monogr. 101 (2003) 13-47.
Book volume table of contents
View Article: PDF

[25] Eli Glasner. The Pinsker algebra, CPE and zero entropy systems. Math. Surveys Monogr. 101 (2003) 319-327.
Book volume table of contents
View Article: PDF

[26] Eli Glasner. Dynamical systems on Lebesgue spaces. Math. Surveys Monogr. 101 (2003) 49-59.
Book volume table of contents
View Article: PDF

[27] Eli Glasner. Symbolic representations. Math. Surveys Monogr. 101 (2003) 269-297.
Book volume table of contents
View Article: PDF

[28] Eli Glasner. Entropy. Math. Surveys Monogr. 101 (2003) 247-267.
Book volume table of contents
View Article: PDF

[29] Eli Glasner. Ergodic Theory via Joinings. Math. Surveys Monogr. 101 (2003) MR MR1958753.
Book volume table of contents

[30] Eli Glasner. The relation between measure and topological entropy. Math. Surveys Monogr. 101 (2003) 307-317.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 43 found      Go to page: 1 2